Can Taking Boniva Lead To Weight Gain?

Question

Asked by Shirley

Can Taking Boniva Lead To Weight Gain?

I am 43 and have been taking Boniva for almost a year for my osteoporosis in which time I have gained over a stone weight. I feel I want to nibble all the time and I am always in and out of the fridge. I used to be so good at keeping my weight down and even though I exercising I am finding it extremely difficult to loose any weight. Maybe its just a coincidence.

Answer

Hi Shirley, welcome and thanks for your question. I can't find any information from the manufacturer of Boniva about weight gain.

You can read about the side effects here from our site on Boniva. If you feel like nibbling, could you choose something like fruit or veggies, so it doesn't cause weight gain, and you'll be getting some additional calcium too?

Good luck with this, I hope the medication helps your bone loss.

Answered by Pam Flores